# SDR SWIA202401301114

- Difficulty date: November 14, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MAIN FUEL TANK, SLAT TRACK CANISTER 1-3 BRACKET HAS SUSPECTED CRACK.   (C-CHECK RO 1/30/2024)   REPLACED RIGHT WING MAIN FUEL TANK, SLAT TRACK CANISTER 1-3 BY COMPLYING WITH ALL STEPS OF REO 670-57-42-577 REV-- DATED: 2016-12-02 . SEE CONTINUE CARD FOR WORK PERFORMED. ALL CHECKS GOOD.COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY
